# SDR AALA201602229032

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 61,436 hours, 22,725 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 2L WILL NOT SHOW ARMED.  FLIGHT ATTENDANT ARMED THE HANDLE, DOOR SHOWED ARMED BUT AS WE MOVED THE ACFT, DOOR SHOWED NOT ARMED.  REPLACED, ADJUSTED & OPERATIONAL CHECKED SLIDE ARM PROXIMITY SWITCH 7WN1 IAW AMM 52-73-11.
